# SDR 97UAL900620

- Difficulty date: August 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Engine: Pwa PW2037
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Part number: 6F16155516
- Condition: Arced
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GALLEY PIGTAIL, ELECTRICAL CORD SMOKING/SPARKING.  *S/D*  FRAYED CABLE WAS SHORTING CAUSING THE SMOKING/SPARKING.  THE DEFECTIVE CABLE WAS REPLACED, CORRECTING THE PROBLEM.
